# SDR QXEA200603442

- Difficulty date: October 22, 2006
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,085 hours, 27,640 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain Line
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - RIGHT NACELLE FUEL DRAIN LINE CHAFING AGAINST LOWER SURFACE OF FINGERNAIL DECK.  REPAIRED IAW RD 8-54-097.
